Alert archive / Virginia / Wind Advisories in 2011

Wind Advisory 8, NWS Baltimore/Washington

April 4, 201112 counties in Virginia; 4 counties in West Virginia; Allegany County, Maryland

NWS Baltimore/Washington issued this wind advisory at Apr 4, 2011, 8:34 AM EDT for 12 counties in Virginia; 4 counties in West Virginia; Allegany County, Maryland. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 8:34 AM EDT (12:34 UTC)
Expired
Apr 5, 2011, 6:32 AM EDT
In force
22 hr
Issued by
NWS Baltimore/Washington

Counties Allegany County, MD, City of Charlottesville, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockingham County, VA, Shenandoah County, VA, Grant County, WV, Hardy County, WV, Mineral County, WV, Pendleton County, WV

The radar

The Sterling radar (KLWX), 122 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 0.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WWUS71 KLWX 041234
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
834 AM EDT MON APR 4 2011

MDZ501-VAZ025>027-029-036>040-503-504-WVZ055-501>503-505-506-
042045-
/O.NEW.KLWX.WI.Y.0008.110404T1234Z-110405T0800Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-WESTERN HIGHLAND-
EASTERN HIGHLAND-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...CHARLOTTESVILLE...WASHINGTON...HIGHTOWN...
MONTEREY...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...CIRCLEVILLE...FRANKLIN
834 AM EDT MON APR 4 2011

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT
TUESDAY. 

* TIMING...TODAY AND TONIGHT

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
  MPH.

* IMPACT...POSSIBILITY OF DOWNED TREES...LARGE BRANCHES AND 
  POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
106 
WWUS71 KLWX 041236 AAA
NPWLWX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
836 AM EDT MON APR 4 2011

MDZ501-VAZ025>027-029-036>040-503-504-WVZ055-501>503-505-506-
042045-
/O.CON.KLWX.WI.Y.0008.000000T0000Z-110405T0800Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-WESTERN HIGHLAND-
EASTERN HIGHLAND-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...CHARLOTTESVILLE...WASHINGTON...HIGHTOWN...
MONTEREY...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...CIRCLEVILLE...FRANKLIN
836 AM EDT MON APR 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

* TIMING...TODAY AND TONIGHT

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
  MPH ACROSS THE HIGH ELEVATIONS MAINLY ABOVE 2000 FEET.

* IMPACT...POSSIBILITY OF DOWNED TREES...LARGE BRANCHES AND 
  POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
264 
WWUS71 KLWX 041908
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
308 PM EDT MON APR 4 2011

MDZ501-VAZ025>027-029-036>040-503-504-WVZ055-501>503-505-506-
050315-
/O.EXT.KLWX.WI.Y.0008.000000T0000Z-110405T1400Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-WESTERN HIGHLAND-
EASTERN HIGHLAND-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...CHARLOTTESVILLE...WASHINGTON...HIGHTOWN...
MONTEREY...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...CIRCLEVILLE...FRANKLIN
308 PM EDT MON APR 4 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT TUESDAY. 

* TIMING...THROUGH TUESDAY MORNING.

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 
  MPH ACROSS THE HIGH ELEVATIONS MAINLY ABOVE 2000 FEET. 

* IMPACT...POSSIBILITY OF DOWNED TREES...LARGE BRANCHES AND 
  POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
290 
WWUS71 KLWX 050146
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
946 PM EDT MON APR 4 2011

MDZ501-VAZ025>027-029-036>040-503-504-WVZ055-501>503-505-506-
051000-
/O.CON.KLWX.WI.Y.0008.000000T0000Z-110405T1400Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-WESTERN HIGHLAND-
EASTERN HIGHLAND-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...CHARLOTTESVILLE...WASHINGTON...HIGHTOWN...
MONTEREY...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...CIRCLEVILLE...FRANKLIN
946 PM EDT MON APR 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY. 

* TIMING...THROUGH TUESDAY MORNING.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE
  HIGHER ELEVATIONS MAINLY ABOVE 2000 FEET...SHIFTING TO THE
  NORTHWEST EARLY TUESDAY MORNING.

* IMPACT...POSSIBILITY OF DOWNED TREES...LARGE BRANCHES AND 
  POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
480 
WWUS71 KLWX 051032
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
632 AM EDT TUE APR 5 2011


MDZ501-VAZ025>027-029-036>040-503-504-WVZ055-501>503-505-506-
051145-
/O.CAN.KLWX.WI.Y.0008.000000T0000Z-110405T1400Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-WESTERN HIGHLAND-
EASTERN HIGHLAND-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...CHARLOTTESVILLE...WASHINGTON...HIGHTOWN...
MONTEREY...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...CIRCLEVILLE...FRANKLIN
632 AM EDT TUE APR 5 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE WIND ADVISORY. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Apr 4, 4:02 AM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Apr 4, 4:02 AM EDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
402 AM EDT MON APR 4 2011

.SYNOPSIS...

A WARM FRONT IS MOVING INTO PENNSYLVANIA. A STRONG COLD FRONT WILL
MOVE INTO THE MID ATLANTIC STATES AFTER MIDNIGHT. HIGH PRESSURE
RETURNS DURING MIDWEEK AND MOVES OFF THE COAST LATE WEDNESDAY AND
THURSDAY. A WARM FRONT APPROACHES THE REGION LATE THURSDAY.

&&

.NEAR TERM /TODAY/...

AFTER RETROGRADING DURG THE 1ST PART OF THE NGT THE WARM FNT OVER
NE MD HAS RETURNED TO MOVG N AND RW DEPARTING THE CWA. TDA WL BE
THE WARMEST XPRNCD SINCE 3/21 W/ AREA IN WARM SECTOR - MID/HIGH
LVL CLDS...BRZY SRLY WINDS...TEMPS EASILY CLIMBING INTO THE
MU70S...PSBLY L80S.

&&

.SHORT TERM /TONIGHT/...

CD FNT PRSNTLY OVR IL WL BE MOVG INTO THE HIGHLANDS ARND 06Z AND
ENTERING THE CHES BAY ARND 12Z. THIS IS NOT A FAVORABLE TIME FOR
CNVCTN...BUT OBVIOUSLY GIVEN THE FACT THAT THE SFC TEMP WL APRCH
80 DURG THE DAY THERE WL BE SOME CAPE AVBL TNGT...AND WIND FIELD
IS CERTAINLY IMPRESSIVE W/ THE "INVERTED U" HODOGRAPH THAT ALWAYS
GETS MY ATTENTION. AT THIS TIME THE SVR THREAT IS OUTLOOKED TO OUR
SE...BUT WE NEVERTHELESS THINK THAT TNGT'S MIDSHIFT WL BE A BUSY
ONE. IT'LL DEPEND PARTLY ON WHETHER THE LN COMES THRU IN A UNIFORM
FASHION...IF THERE IS SIG CNVCTN TO OUR S WHICH WOULD ROB ADTNL
ENERGY FOR THE MID ALTC. AT THIS TIME WE'LL CONT W/ THE LKLY TSTMS
FOR THE 1ST PART OF THE OVRNGT DEGRADING IN INTENSITY TO RW
LATE...BUT W/ POP CHCS INCRSG TO CAT.

LOW TEMPS RANGING FM THE U50S E OF I-95 TO THE MU30S IN THE
HIGHLANDS. GIVEN THOSE TEMPS PCPN MAY BE TURNING TO SN AT THE
HIGHER ELEVS LATE.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...

ONE OF THE MOST INTRIGUING FEATURES OF THE APPROACH AND PASSAGE OF
THE COLD FRONT EARLY TUESDAY WILL BE THE INTENSIFICATION OF THE LOW
LEVEL JET UP ACROSS THE ERN SEABOARD DURING THE PREDAWN HRS. A ONCE
INTENSE LOW LEVEL JET OVER THE DEEP SOUTH WILL WEAKEN AS IT CROSSES
THE APLCN CHAIN...MAKING A RESURGENCE OVER THE PIEDMONT-COASTAL
AREAS FROM THE CAROLINAS TO NEW ENGLAND. JUST AHEAD OF THE SFC FRONT
WILL BE AN INTENSE BAND OF 40-60KT JUST A COUPLE THOU FT OFF THE SFC
WHICH WILL CERTAINLY BE ENOUGH IN TERMS OF FORCING AND AIDE IN
HELPING CERTAIN TYPE OF CONVECTIVE MODES /BOW ECHOES-LINE SEGMENTS-
BROKEN S-TYPE SIGNATURES/. THESE FEATURES WILL ALSO BE DEPENDENT ON
THE BEHAVIOR OF THE INCOMING UPPER TROUGH AXIS AND WHAT TREND IT
WILL FOLLOW AS IT CROSSES THE REGION. IF THE TROUGH AXIS BEGINS TO
TILT MORE NEGATIVELY OVER TIME AS IT MOVES TOWARD AND OVER THE
AREA...THEN THE SEVERITY OF THE CONVECTION WILL INCREASE /EVEN WITH
LITTLE INSTABILITY TO WORK WITH - WHICH APPEARS WILL BE IN SHORT
SUPPLY FOR THIS PASSAGE/.

AROUND SUNRISE TUE MORNING...THE FRONT AND EMBEDDED CONVECTION WILL
BE MOVING TOWARD AND ACROSS THE I-95 CORRIDOR AND EVENTUALLY OVER
THE BAY AND DELMARVA. ALL OF THE PRECIP FROM THIS FEATURE IS
EXPECTED TO BE MOVING OFFSHORE AND WELL EAST OF THE AREA BY MIDDAY
TUE WHILE STRONG NWLY WINDS COME IN FROM BEHIND. THESE DRY AND
RELATIVELY COOLER WINDS WILL ACTUALLY PREVENT TEMPS FROM RISING MUCH
ABOVE THE OVERNIGHT LOWS - SO THE DIURNAL DIFFERENCE WILL BE AROUND
5 DEGREES OR LESS ACROSS THE AREA. SKIES WILL BEGIN TO CLEAR-OUT
TOWARD EVE.

LITTLE CHANGE TO THE MED-LONG RANGE BEYOND TUESDAY BESIDES
TEMPS/WINDS. ONE MUCH SMALLER AND LESS POTENT SHORTWAVE SLIDING BY
TO THE NORTH WED AFTN INTO EARLY THU. A STATIONARY BOUNDARY
STAGNATES JUST TO THE NORTH OF THE MASON-DIXON LINE /ALLOWING FOR A
NICE RISE IN TEMPS BACK INTO THE SEASONAL RANGE/ AND SETTING UP THE
NEXT LOW PRESSURE SYSTEM FOR THE LATTER PART OF THE WEEK. BY
FRIDAY...A TRIFECTA OF LOW PRESSURE SYSTEMS WILL BE AFFECTING ALL
BUT THE SRN PLAINS AND PACIFIC NW /IN TERMS OF THE CONUS/. A
RELATIVELY WEAK /AND FAST-MOVING/ SHORTWAVE CARRYING AMPLE MOISTURE
WILL ALSO BE SLIDING BY THE MID ATLC JUST TO THE NORTH.
HOWEVER...THIS SYSTEM IS LIKELY GOING TO SPREAD A PORTION OF THE
PRECIP ACROSS OUR REGION EITHER AHEAD OF OR W/ THE PASSING COLD
FRONT FRI AFTN/EVE. THIS SYSTEM MADE WEAKER BY THE NRN HALF OF THE
UPPER WAVE SPLITTING AND THE SECOND PORTION DRIFTING INTO THE NRN
PLAINS.

YET ANOTHER STRONG LOW PRESSURE SYSTEM WILL THEN GEAR UP OVER THE
CNTRL PLAINS THIS COMING WEEKEND. A LARGE UPPER RIDGE STATIONED OVER
THE GULF WILL KEEP A STEADY PUSH OF DISORGANIZED SHOWERS/STORMS
TOWARD THE MID ATLC FROM THE OHIO VLY IN BETWEEN THESE SYSTEMS.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...

VFR CONDS TDA...ALTHO THE WINDS WL BE GUSTY FM THE SSW..TURNING TO
THE W BY FL050. WIND WL RMN STRONG TNGT. AN APRCHG CD FNT WL CAUSE
A DEGRADATION TO CIGS AFTR MDNGT W/ THE PSBLTY OF TSTMS AFTR 08Z.

A STRONG COLD FRONT WILL BE MOVING ACROSS THE MID ATLC OVERNIGHT AND
OFF THE COAST BY MIDDAY TUE. A STRONG LOW LEVEL JET WILL ACCOMPANY
THE FRONT...W/ A REGION OF 40-60KT IN THE 2-4KFT LAYER ABOVE THE SFC
FOR SEVERAL HRS OVERNIGHT AND THRU THE PRE-DAWN HRS. AT THE SFC A
GUSTY 20-30KT SLY WIND WILL BE TURNING TO NWLY AFTER THE FRONTAL
PASSAGE BETWEEN 12-15Z /ACROSS THE I-95 CORRIDOR/. TSTM ACTIVITY
WILL ALSO BE POSSIBLE AHEAD OF THE FRONT...WHICH MAY CARRY GUSTIER
WINDS TO THE SFC EMBEDDED IN HEAVY RAIN BANDS.

CONDITIONS WILL IMPROVE IN TERMS OF WX/CIGS AS THE DAY PROGRESSES ON
TUE...BUT A STRONG NWLY SFC WIND WILL CONTINUE THROUGHOUT THE DAY.
WED WILL BE BREEZY BUT NOT AS GUSTY AS TUE. A COUPLE MORE WEAKER LOW
PRESSURE SYSTEMS WILL MOVE BY JUST NORTH OF THE REGION GOING THROUGH
THE REST OF THE WEEK...THOUGH SCATTERED SHOWERS THE MAIN FEATURE W/
THESE SYSTEMS.

&&

.MARINE...

A GUSTY DAY/NGT ON THE WATERS - STRONG SRLY FLOW COURTESY OF HIGH
PRES OFF THE SE U.S. COAST AND A CD FNT OVR THE MD VLLY WHICH WL
BE TRACKING INTO THE WATERS LATE TNGT. A GALE WRNG WL BE IN EFFECT
FOR THE MAJORITY OF THE MARINE AREA TDA...AND ALL OF THE WATERS
TNGT. TSTMS WL BE PSBL LATE TNGT AS WELL.

GALE CONDITIONS WILL CONTINUE TO AFFECT THE WATERS OVERNIGHT TONIGHT
AND SUBSIDE JUST AFTER THE PASSAGE OF A STRONG COLD FRONT EARLY TUE
MORNING/MOVING EAST OF THE WATERS BY EARLY AFTN. SHOWERS/TSTMS
EXPECTED TO MOVE OVER THE WATERS JUST AHEAD OF THE FRONT...WHICH MAY
POSSIBLY PUSH EVEN STRONGER WINDS TO THE SFC IN LOCALIZED AREAS. DRY
NWLY WINDS WILL COME IN BEHIND THE COLD FRONT FOR THE REST OF THE
DAY ON TUESDAY. SCA CONDITIONS LINGER OVERNIGHT AND ARE EXPECTED TO
CONTINUE INTO WED...BUT ONLY MARGINAL COMPARED TO TUE. A COUPLE OF
WEAKER UPPER LOW PRESSURE WAVES WILL MOVE BY TO THE NORTH THRU THE
REST OF THE WEEK...THOUGH WINDS ARE EXPECTED TO REMAIN BELOW SCA FOR
MUCH OF THIS TIME PERIOD.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
     ANZ531>534-537-539>543.
     GALE WARNING FROM 6 AM THIS MORNING TO 6 AM EDT TUESDAY FOR
     ANZ531>534-536-537-539>543.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ530-
     538.
     GALE WARNING FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY FOR
     ANZ530-535-538.
     SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR ANZ535.

&&

PRODUCTS...WOODY!/GMS
Hazardous weather outlook, Apr 4, 6:11 AM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
611 AM EDT MON APR 4 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
051000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
611 AM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT TODAY FOR THE CHESAPEAKE BAY FROM
POOLES ISLAND TO SMITH POINT AND FOR THE TIDAL POTOMAC RIVER FROM
INDIAN HEAD TO SMITH POINT.

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR THE TIDAL POTOMAC
RIVER NORTH OF INDIAN HEAD...FOR THE PATAPSCO RIVER AND FOR THE
CHESAPEAKE BAY NORTH OF POOLES ISLAND.

A GALE WARNING IS IN EFFECT TONIGHT FOR THE MARYLAND CHESAPEAKE BAY
AND TIDAL POTOMAC RIVER.

THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. THESE WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HEAVY RAIN THAT COULD
LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT TUESDAY. THIS WILL LIKELY NEED
TO BE EXTENDED TUESDAY NIGHT THROUGH WEDNESDAY NIGHT FOR PORTIONS OF THE
WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD STAY APPRISED OF THE LATEST FORECASTS FOR TONIGHT
AND TUESDAY MORNING. SKYWARN ACTIVATION MAY BE REQUIRED.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-051000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
611 AM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL BE GUSTY THIS AFTERNOON THROUGH TUESDAY...ESPECIALLY AT
THE HIGHER ELEVATIONS.

THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. THESE WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS AND HEAVY RAIN THAT COULD LEAD TO
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WIND ADVISORY MAY BE REQUIRED ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD STAY APPRISED OF THE LATEST FORECASTS FOR TONIGHT.
SKYWARN ACTIVATION MAY BE REQUIRED.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:18 PM EDTSpecial Weather StatementLWXClarke, Frederick, Page, Rappahannock, Rockingham, Shenandoah and 2 more27 min
Apr 3, 9:14 PM EDTSpecial Weather StatementLWXKing George, Stafford31 min
Apr 4, 3:30 AM EDTSmall Craft AdvisoryLWX29 hr
Apr 3, 8:52 PM EDTSpecial Weather StatementLWXWashington23 min
Apr 3, 9:19 PM EDTSpecial Weather StatementLWXFrederick, Washington26 min
Apr 3, 9:46 PM EDTSpecial Weather StatementLWXBaltimore, Carroll, Frederick, Howard, Montgomery, Prince George's and 1 more44 min
Apr 3, 10:06 PM EDTSpecial Weather StatementLWXWashington39 min

Nearby

Wind Advisories in Virginia, 2011Wind Advisories in West Virginia, 2011Wind Advisories in Maryland, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.